MathSciNet Relay Station
MathSciNet bibliographic data
MR1500536 78A55 (78A25 94A05)
Pupin, M. I. Wave propagation over non-uniform electrical conductors. Trans. Amer. Math. Soc. 1 (1900), no. 3, 259–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement